# SDR CA030112006

- Difficulty date: December 20, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Beech 1900C
- Aircraft time: 24,138 hours
- Engine: Pwa PT6A65B
- System (JASC): 5260 · Entrance Stairs
- Part: Skin
- Condition: Delaminated
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON DECEMBER 20, 2002 UPON ARRIVAL OF THE AIRCRAFT AT THE OTTAWA BASE, THE FLIGHT CREW REPORTED THE CABIN DOOR HINGE COVER CRACKED. SUBSEQUENTLY, OUR CONTRACTED AMO INFORMED US OF LOOSENESS FOUND AT THE ATTACHING POINT OF THE MAIN CABIN DOOR HINGE. FURTHER INSPECTION OF THE MAIN CABIN DOOR REVEALED DELAMINATING OF THE INNER SKIN AND OUTER SKIN OF THE DOOR ASSEMBLY AT THE HINGE AREA, PRIMARILY ASSOCIATED TO CORROSION. AT THIS TIME, THE AIRCRAFT WAS REMOVED FROM SERVICE. THE MAIN CABIN DOOR ASSEMBLY IDENTIFIED AS PN 11440002335, SN UC-36 WAS REMOVED AND REPLACED WITH  NEW AIRSTAIR DOOR PN 114400023-69.
